# SDR USAA920080948

- Difficulty date: April 9, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 67,260 hours, 46,627 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655162829
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C21 CHECK - LEVEL 2 CORROSION ON STRINGER BS 1006, S27L.  REPAIRED STRINGER BS 1006, S27L IAW B737 SRM 53-00-03-2R1.
